# SDR SCNA20210915081

- Difficulty date: September 15, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 64,295 hours, 24,360 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 500g-500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION  FLOOR TO SIDEWALL SUPPORT (ZEE CHANNEL) BS 500G + 11 TO 500I RBL 25.CORROSION ON SIDEPLATE 519-500G-500I RBL 23 FOUND TO BE OUT OF LIMITS DUE TO PROXIMITY TO FASTENER HOLD IAW SRM 53-00-53-IA-2 DERAIL "D" REV 73. REMOVED AND REPLACED SIDEPLATE WITH BAC1496-444 7075-T6, SPLICE AT 500G +8 TO 500I LOT #5090717 IAW SRM 53-00-53-2R-5 REV 73 BOEING DWG 143A7500 REV
